Community Issues List ETV-HD

October – December 2014

EDUCATION

Series Title: Palmetto Scene #1428

Episode:

Airdate: Nov. 6, 2014 Time: 7:30pm Length: 30 minutes

Description: Segments include a look at independent film in SC; The Riley Institute's

What Works South Carolina; and MUSC's preparations for the Ebola virus.

Series Title: South Carolina A to Z

Episode:

Airdate: Nov. 23, 2014

Time: 4:00pm Length: 60 minutes

Description: Quirky alphabetical travelogue of the Palmetto State.

CULTURAL/ARTS

Series Title: Austin City Limits Celebrates 40 Years

Episode:

Airdate: Oct. 3, 2014 Time: 9:00pm Length: 120 minutes

Description: Willie Nelson, Bonnie Raitt, Kris Kristofferson, Sheryl Crow, Foo Fighters

and more are showcased.

Series Title: Gershwin's' Porgy and Bess from San Francisco Opera

Episode:

Airdate: Oct.17, 2014
Time: 9:00pm
Length: 180 minutes

Description: This production of "Porgy and Bess" stars bass-baritone Eric Owens and

soprano Laquita Mitchell.

Series Title: Great Performances

Episode: Tony Bennett & Lady Gaga: Cheek to Cheek Live!

Airdate: Oct. 24, 2014
Time: 9:00pm
Length: 60 minutes

Description: The legendary singer and the pop diva perform swinging selections from

their latest collaboration.

Series Title: Michael Feinstein at the Rainbow Room

Episode:

Airdate: Oct. 31, 2014 Time: 9:00pm Length: 60 minutes

Description: Entertainer Michael Feinstein presents an all-star evening with Christine

Ebersole and more artists.

Series Title: Great Performances

Episode: CATS

Airdate: Nov. 21, 2014

Time: 9:00pm Length: 120 minutes

Description: "Cats," one of musical theater's biggest blockbusters, returns for an encore

presentation.

PUBLIC INTEREST

Series Title: Carolina Stories

Episode: Pirates of the Carolinas

Airdate: Oct. 02, 2014
Time: 8:00pm
Length: 60 minutes

Description: Golden age of piracy on the South and North Carolina coasts.

Series Title: Carolina Stories
Episode: Carolina Caught
Airdate: Oct. 09, 2014
Time: 9:00pm
Length: 30 minutes

Description: The challenges facing South Carolina's last remaining shrimpers. Narrated by

Rudy Mancke.

Series Title: Southern Lens

Episode: South Carolina Foodways

Airdate: Oct. 09, 2014 Time: 9:30pm Length: 30 minutes

Description: Short films on food: Bowen's Island Restaurant and oyster picker "Goat"

Layfayette, Carolina rice cultivation, pastured pigs, tango dancing and squirrel

hunting.

Series Title: Memphis and Charleston Railroad: A Marriage of the Waters

Episode:

Airdate: Oct. 09, 2014 Time: 10:00pm Length: 60 minutes Description: A look at the first railroad to span the country from the Mississippi River to

the Atlantic coast.

Series Title: A Chef's Life #201

Episode: Blueberries and Boiling Over

Airdate: Oct. 09, 2014
Time: 8:00pm
Length: 30 minutes

Description: Vivian and Ben open the Boiler Room, a burger/oyster bar featuring Vivian's

blueberry BBQ sauce.

Series Title: Election 2014 ETV Debates

Episode: US Senate Debate
Airdate: Oct. 13, 2014
Time: 7:00pm
Length: 30 minutes

Description: U.S. Senate candidates present their views of the issues

Series Title: 145 Broad Acres Road

Episode: Pearl Fryar
Airdate: Oct. 13, 2014
Time: 7:30pm
Length: 30 minutes

Description: Pearl Fryar just wanted to win Yard of the Month and ended up attracting

hundreds of people a week to his Carolina topiary garden.

Series Title: Palmetto Scene #1423

Episode:

Airdate: Oct. 16, 2014
Time: 7:30pm
Length: 30 minutes

Description: Athletes and amateur athletes in S.C.; economic impact of Panthers training

camp in Spartanburg; grandfather's trip to the World's Fair; marathon runner

with disabilities; kite boarder.

Series Title: A Chef's Life #202

Episode: Shrimp Sells
Airdate: Oct. 16, 2014
Time: 8:00pm
Length: 30 minutes

Description: Vivian and Ben head to the beach for vacation. Vivian turns up the heat with

Frogmore stew.

Series Title: Pride & Joy

Episode:

Airdate: Oct. 16, 2014
Time: 9:00pm
Length: 60 minutes

Description: Filmmaker Joe York spotlights Southern foodways and the people who

prepare Southern food and drink.

Series Title: A Chef's Life #203

Episode: R-e-s-p-e-c-t The Butterbean

Airdate: Oct. 23, 2014
Time: 8:30pm
Length: 30 minutes

Description: Vivian chooses the beloved Butterbean as the star of her new Veggie Burger

at the Boiler Room.

Series Title: Palmetto Scene #1427

Episode:

Airdate: Oct. 30, 2014 Time: 7:30pm Length: 30 minutes

Description: A Halloween ghost story, technology advancements in rural schools, firearm

safety.

Series Title: A Chef's Life #204

Episode: Don't Tom Thumb Your Nose At Me! Part 1

Airdate: Oct. 30, 2014
Time: 8:30pm
Length: 30 minutes

Description: Tom Thumb, a pungent and rich sausage stuffed into a pig's appendix,

highlights Vivian's luncheon.

Series Title: Carolina Stories

Episode: Ghost and Legends II

Airdate: Oct. 30, 2014
Time: 9:00pm
Length: 30 minutes

Description: Palmetto State legend and lore in cemeteries, a college bell tower, and a

haunted railroad.

Series Title: Carolina Stories

Episode: Ghost and Legends III

Airdate: Oct. 30, 2014
Time: 9:30pm
Length: 30 minutes

Description: Legends of South Carolina ghosts from Pawley's Island, the State Museum

and USC's Longstreet Theatre.

Series Title: Southern Lens

Episode: Strange and Scary Shorts

Airdate: Oct. 30, 2014 Time: 10:00pm Length: 60 minutes Description: Four short stories produced around the Palmetto State by local independent

filmmakers

Series Title: Carolina Stories Episode: Just A Game Airdate: Nov. 02, 2014

Time: 4:00pm Length: 60 minutes

Description: South Carolina's "Super Bowl" of football, Clemson v. USC, through the

years.

Series Title: A Chef's Life #205

Episode: Don't Tom Thumb Your Nose At Me! Part 2

Airdate: Nov. 06, 2014

Time: 8:30pm Length: 30 minutes

Description: Vivian faces one challenge after another in the prep kitchen before the SFA

luncheon.

Series Title: Palmetto Scene #1429

Episode:

Airdate: Nov. 13, 2014

Time: 7:30pm Length: 30 minutes

Description: A profile on Hall of Famer General Jacob Smart; gun safety; and technology

advances in Charleston County rural schools.

Series Title: A Chef's Life #206

Episode: Apples

Airdate: Nov. 13, 2014

Time: 8:30pm Length: 30 minutes

Description: Vivian visits an heirloom apple tree collector, Creighton Leigh, in North

Carolina's Piedmont.

Series Title: Palmetto Scene #1430

Episode:

Airdate: Nov. 20, 2014

Time: 7:30pm Length: 30 minutes

Description: A look at historic African-American vacation homes, as well as the

restoration of Daufuskie Island Gullah homes; and highlights from a York

County school's impact on the PBS NewsHour.

Series Title: A Chef's Life #207 Episode: The Fish Episode, Yall

Airdate: Nov. 20, 2014

Time: 8:30pm

Length: 30 minutes

Description: Vivian presents a few of the many ways fish makes its appearance in

southern cooking.

Series Title: Journey to Planet Earth

Episode: The State of the Planet's Ocean

Airdate: Nov. 23, 2014

Time: 3:00pm Length: 60 minutes

Description: Health and sustainability of world's oceans, featuring stories and issues from

around the globe.

Series Title: A Chef's Life #208 Episode: Obviously, It's Pecans

Airdate: Nov. 27, 2014

Time: 8:30pm Length: 30 minutes

Description: Vivian is feeling the stress of running the restaurant after preparing for her

Thanksgiving feast.

Series Title: Governor's Carolighting 2014

Episode:

Airdate: December 1, 2014

Time: 7:00pm Length: 60 minutes

Description: The annual Carolighting is live from the steps of the State House in

Columbia, South Carolina

Series Title: Journey to Planet Earth

Episode: Extreme Realities: Severe Weather, Climate Change and Our National

Security

Airdate: Dec. 15, 2014
Time: 10:00pm
Length: 60 minutes

Description: The link between extreme weather events, climate change and national

security threats is examined.

Series Title: Palmetto Scene #1430

Episode:

Airdate: Dec. 18, 2014
Time: 7:30pm

Time: 7:30pm Length: 30 minutes

Description: Salvation Army bell ringer; artist Vernon Grant's annual Christmas

ornament; a family receives a special gift for their daughter; and a miniature

train display.

Series Title: A Chef's Life Holiday Special

Episode:

Airdate: Dec. 18, 2014

Time: 8:00pm Length: 60 minutes

Description: Vivian Howard hosts her own vision of the season's celebrations with peanut

brittle and much more.

Series Title: A Chef's Life #209 Episode: Turnips – The Roots

Airdate: Dec. 25, 2014

Time: 8:30pm Length: 30 minutes

Description: Vivian features her winter rolls with pickled turnips at a charity dinner with

Ashley Christiansen.

DISABLED/HANDICAPPED

Series Title: Teachings of Jon

Episode:

Airdate: October 12, 2014

Time: 3:00pm Length: 60 minutes

Description: Jennifer Owensby's insightful film about her brother, a 40-year-old man

affected by Down syndrome.

Series Title: Carolina Stories: Spokes and Strings: Wheelchair Tennis

Episode:

Airdate: October 12, 2014

Time: 4:00pm Length: 30 minutes

Description: Athletes depend on wheels, not legs, in national competitions. With Bob

Masella, Sarah Casteel, and Israel Shulz.

Series Title: Southern Lens Episode: Jackson Sandwich Airdate: October 12, 2014

Time: 4:30pm Length: 30 minutes

Description: Filmmaker chronicles the early diagnosis of his son's autism.

RECREATION/LEISURE

Series Title: Carolina Stories

Episode: Baseball in the Upstate

Airdate: Oct. 19, 2014
Time: 4:00pm
Length: 30

Description: South Carolina Textile Mill and Negro Leagues launch careers of baseball

legends.

Series Title: Southern Lens

Episode: Cards against A Wall

Airdate: Oct. 19, 2014
Time: 4:30pm
Length: 30

Description: South Carolina's Shoeless Joe Jackson, Van Lingle Mungo and Bobo

Newsom left their mark on and off the baseball field.

Series Title: Baseball with Bobby Richardson

Episode: Baseball Legends Airdate: Oct. 19, 2014 Time: 5:00pm

Time: 5:00pr Length: 30

Description: Archival baseball clinic for little leaguers hosted by famed Yankee player

Bobby Richardson.

Series Title: Southern Lens

Episode: Ghosts and Legends III

Airdate: Oct. 31, 2014
Time: 8:00pm
Length: 30

Description: Legends of South Carolina ghosts from Pawley's Island, the State Museum

and USC's Longstreet Theatre.

Series Title: Southern Lens

Episode: Strange and Scary Shorts

Airdate: Oct. 31, 2014 Time: 10:00pm Length: 60

Description: Four short stories produced around the Palmetto State by local independent

filmmakers.

MINORITIES

Series Title: African Americans: Many Rivers to Cross

Episode: The Black Atlantic (1500-1800)

Airdate: Nov. 30, 2014

Time: 1:00pm Length: 60 minutes

Description: The earliest Africans, both slave and free, who arrived on American shores

are explored.

Series Title: African Americans: Many Rivers to Cross

Episode: The Age of Slavery (1800-1860)

Airdate: Nov. 30, 2014

Time: 2:30pm Length: 60 minutes Description: A look at how black lives changed dramatically in the aftermath of the

American Revolution.

Series Title: African Americans: Many Rivers to Cross

Episode: Into the Fire (1861-1896)

Airdate: Nov. 30, 2014

Time: 3:30pm Length: 60 minutes

Description: The tumultuous Civil War, the end of slavery and achievements of

Reconstruction are highlighted.

Series Title: African Americans: Many Rivers to Cross Episode: Making A Way Out of No Way (1897-1940)

Airdate: Nov. 30, 2014

Time: 4:30pm Length: 60 minutes

Description: The narrow confines of segregation during the Jim Crow era and the Harlem

Renaissance are explored.

Series Title: African Americans: Many Rivers to Cross

Episode: Rise! (1940-1968) Airdate: Nov. 30, 2014

Time: 6:00pm Length: 90 minutes

Description: The long road to civil rights is examined, from World War II to Martin

Luther King, Jr and beyond.

Series Title: African Americans: Many Rivers to Cross

Episode: A More Perfect Union (1968-2013)

Airdate: Nov. 30, 2014

Time: 7:30pm Length: 90 minutes

Description: Class disparity in the black community is examined. Barack Obama's

presidential wins are discussed.

Series Title: Those Who Remain

Episode:

Airdate: November 16, 2014

Time: 3:00pm Length: 60 minutes

Description: South Carolina Native Americans attempt to maintain tribal identity. From

1993.

Series Title: ETV Presents: The Snowbird Cherokees

Episode:

Airdate: November 16, 2014

Time: 4:00pm Length: 60 minutes Description: North Carolina Cherokee community whose ancestors rebelled against the

Trail of Tears.

WAR/VETERANS

Series Title: Palmetto Scene #1419

Episode:

Airdate: Oct. 23, 2014 Time: 7:30pm Length: 30 minutes

Description: Veterans' and aviation stories.

Series Title: Salute to the Troops: In Performance At the White House

Episode:

Airdate: Nov. 7, 2014 Time: 9:00pm Length: 60 minutes

Description: Willie Nelson, Mary J. Blige and more artists give a musical tribute to the

service of our troops.

Series Title: Once A Marine

Episode:

Airdate: Nov. 9, 2014 Time: 3:30pm Length: 30 minutes

Description: From 1980: Former Marine Bill Mahoney of Parris Island explores what

makes the Corps different from other branches of military service.

Series Title: Carolina Stories

Episode: The Vanishing Generation

Airdate: Nov. 9, 2014 Time: 4:00pm Length: 60 minutes

Description: First-hand accounts of World War II by South Carolina veterans.

Series Title: Bringing the Fallen Home

Episode:

Airdate: Dec. 22, 2014 Time: 10:00pm Length: 60 minutes

Description: Family members of America's fallen warriors share heartwarming stories of

their loved ones.

POLITICS/GOVERNMENT

Series Title: Election 2014 ETV Debates

Episode: US Senate Debate Airdate: Oct. 13, 2014 Time: 7:00pm Length: 30 minutes

Description: U.S. Senate candidates present their views of the issues.

Series Title: Election 2014 ETV Debates Episode: Superintendent of Education

Airdate: Oct. 20, 2014
Time: 7:00pm
Length: 30 minutes

Description: Superintendent of Education candidates present their views of the issues.

Series Title: Election 2014 ETV Debates

Episode: Lt. Governor Debate

Airdate: Oct. 27, 2014
Time: 7:00pm
Length: 60 minutes

Description: Lt. Governor candidates present their views of the issues.

Series Title: Election 2014 ETV Debates

Episode: US Senate Unexpired

Airdate: Oct. 28, 2014
Time: 7:00pm
Length: 60 minutes

Description: U.S. Senate candidates (unexpired) present their views of the issues.

South Carolina Channel/ETV World

EDUCATION

Series Title: SciGirls

Airdate: Sundays (ETVW)

Time: 3:00pm Length: 30 minutes

Description: This series showcases bright, curious real girls putting science and

engineering to work as they answer questions and make unexpected

discoveries in the world around them.

Series Title: Biz Kid\$

Airdate: Sundays (ETVW)

Time: 3:30pm Length: 30 minutes

Description: BIZ KID\$ is the fun, new, fast-paced TV series where kids teach kids about

money and entrepreneurship. Created for school-aged children, each halfhour episode features several young business owners and philanthropists

who share their success stories.

Series Title: Dropping Back In Airdate: 10/2 – 11/20 (ETVW)

Time: 6:00pm Length: 30 minutes

Description: The new series that is part of Fast Forward is called "Dropping Back In" and

there are four half-hour programs. Each one deals with how folks can go back to school with a diverse group of former dropouts telling their personal

stories and leading experts discussing the dropout issue.

Series Title: Colonial Williamsburg Electronic Field Trip

Airdate: 10/9, 11/6, 12/11 (SCC)

Time: 1:00pm Length: 60 minutes

Program Title: Race to Nowhere Airdate: 10/22 (ETVW)

Time: 7:00am Length: 60 minutes

Description: Heartbreaking stories of students pushed to the brink by relentless pressure

to achieve are shared.

Series Title: IQ: Smartparent
Episode Title: Like, Follow, Share
Airdate: 11/5 (ETVW)
Time: 1:00pm

Length: 1:00pm 60 minutes

Description: Experts discuss being a "good digital citizen" and what a child's online

identity says about them.

Series Title: Palmetto Scene

Airdate: 11/16 (ETVW), 11/18 (ETVW), 11/20 (SCC)

Time: 4:00p, 5:00pm, 8:00pm

Length: 30 minutes

Description: A profile on Hall of Famer General Jacob Smart; gun safety; and technology

advances in Charleston County rural schools.

MINORITY/ETHNIC ISSUES

Program Title: Integrating Ole Miss: James Meredith & Beyond

Airdate: 10/2 (ETVW)

Time: 7:00am Length: 30 minutes

Description: A look at the University of Mississippi from the midst of the Civil Rights

Movement to the present.

Series Title: Southern Lens

Episode Title: Long Walk to Freedom

Airdate: 10/2 (ETVW)

Time: 7:30am Length: 30 minutes

Description: How 12 ordinary people from different racial and economic backgrounds

came to protest racial inequality, segregation and discrimination in the 60s.

Program Title: Dizzy Gillespie Airdate: 10/18 (ETVW)

Time: 2:00pm Length: 30 minutes

Description: Young man from Cheraw, South Carolina, goes on to a legendary career in

jazz using a trumpet with a bent horn.

Series Title: Southern Lens

Episode Title: Catawba River Voices

Airdate: 11/3 (SCC)
Time: 8:00pm
Length: 30 minutes

Description: Original settlers, Native Americans, and an African-American farmer give

voice to the history of the "The Garden of the Waxhaws."

Series Title: Mary Long's Yesteryear

Episode Title: Thomas "Kanawha" Spratt: Scots-Irish Heritage

Airdate: 11/3 (SCC)
Time: 8:30pm
Length: 30 minutes

Description: Profile of South Carolina's early Scots-Irish settlers including Thomas

"Kanawha" Spratt, and his friendship with King Haigler of the Catawba

Nation.

Series Title: Carolina Stories

Episode Title: ETV Presents: The Snowbird Cherokees

Airdate: 11/3 (SCC)
Time: 9:00pm
Length: 60 minutes

Description: North Carolina Cherokee community whose ancestors rebelled against the

Trail of Tears.

Program Title: Those Who Remain

Airdate: 11/16 (SCC)
Time: 4:00pm
Length: 60 minutes

Description: South Carolina Native Americans attempt to maintain tribal identity. From

1993.

Program Title: Horse Tribe Airdate: 11/18 (ETVW)

Time: 7:00am Length: 60 minutes

Description: The fates of the Nez Perce Tribe and a charismatic Navajo horseman

intersect in this epic story.

Series Title: African Americans: Many Rivers to Cross

Airdate: 12/7 (SCC) Time: 2:00pm

Length: 10 hours (entire series + pledge)

Description: This series chronicles the full sweep of African American history, from the

origins of slavery on the African continent through five centuries of historic events right up to present day -- when America has a black President, yet remains a nation deeply divided by race. It explores the origins of the people from Africa whose enslavement led to the creation of the African American people, as well as the multiplicity of cultural institutions, political strategies, and religious and social perspectives that African Americans have developed against unimaginable odds. All of these elements define black culture and society in its extraordinarily rich and compelling diversity from slavery to freedom, from the plantation to the White House. Hosted by Harvard scholar Henry Louis Gates, Jr., and drawing on some of America's top historians and heretofore untapped primary sources, the series guides viewers on a journey across 500 years and two continents to shed new light on the

experience of being an African American.

Series Title: Carolina Business Review

Episode Title: Immigration

Airdate: 12/17 (ETVW), 12/19 (ETVW)

Time: 5:00pm, 6:00pm Length: 30 minutes

Description: Guests: Astrid Chirinos, Latin America Chamber of Commerce; Carl

Blackstone, Greater Columbia Chamber of Commerce. Topic: immigration.

Series Title: Carolina Stories

Episode Title: Modjeska Simkins-Makin' A Way Out of No Way

Airdate: 12/29 (SCC)
Time: 9:00pm
Length: 60 minutes

Description: Classic documentary profiles South Carolina civil rights matriarch and human

rights activist, Modjeska Monteith Simkins (1899-1992).

CULTURAL/ARTS

Series Title: Theater Talk Airdate: Sundays (SCC)

Time: 6:30pm Length: 30 minutes

Description: Theater Talk is the lively discussion series devoted to the world of the stage.

Program Title: The Gershwin's' Porgy and Bess from San Francisco Opera

Airdate: 10/19 (SCC)
Time: 7:00pm
Length: 3 hours

Description: This production of "Porgy and Bess" stars bass-baritone Eric Owens and

soprano Laquita Mitchell.

Program Title: Wendy Whelan - Moments of Grace

Airdate: 10/25 (ETVW)

Time: 6:00am Length: 60 minutes

Description: The story of top American ballet star Wendy Whelan features rehearsals and

performance footage.

Series Title: Great Performances

Episode Title: Tony Bennett & Lady Gaga: Cheek to Cheek Live!

Airdate: 10/26 (SCC)
Time: 7:00pm
Length: 60 minutes

Description: The legendary singer and the pop diva perform swinging selections from

their latest collaboration.

Program Title: Michael Feinstein at the Rainbow Room

Airdate: 11/2 (SCC)
Time: 7:00pm
Length: 60 minutes

Description: Entertainer Michael Feinstein presents an all-star evening with Christine

Ebersole and more artists.

Series Title: All-Star Orchestra

Episode Title: What Makes A Masterpiece?

Airdate: 11/2 (SCC)
Time: 8:00pm
Length: 60 minutes

Description: Features Antonin Dvorak's Symphony No. 9 "From the New World" and

Ellen Taaffe Zwilich's "Avanti!"

Series Title: Great Performances

Episode Title: Cats

Airdate: 11/23 (SCC)
Time: 7:00pm
Length: 2 hours

Description: "Cats," one of musical theater's biggest blockbusters, returns for an encore

presentation.

Series Title: ETV Classics

Episode Title: Ten Bites of the Big Apple

Airdate: 11/23 (SCC)
Time: 9:00pm
Length: 60 minutes

Description: ETV cameras discover South Carolinians succeeding in ballet, Broadway,

soap operas, and top industries in New York City. From 1989.

Program Title: Primary Colors: The Story of Corita

Airdate: 12/28 (SCC)
Time: 4:00pm
Length: 60 minutes

Description: Nun leaves the convent to find God and becomes a celebrity artist.

PUBLIC INTEREST

Series Title: Palmetto Scene

Airdate: Sundays and Tuesdays (ETVW), Thursdays (SCC)

Time: 4:00pm, 5:00pm, 8:00pm

Length: 30 minutes

Description: Weekly magazine program focusing on South Carolina topics of interest.

Series Title: Start Up

Airdate: Thursdays (SCC)

Time: 9:00pm Length: 30 minutes

Description: This series offers viewers an up-close and personal look into the world of the

modern American entrepreneur. "Start Up" explores the next generation of

American business owners and the dreams that drive them.

Series Title: A Chef's Life Airdate: Wednesdays (SCC)

Time: 8:00pm Length: 30 minutes

Description: A Chef's Life is a food/reality series featuring Chef Vivian Howard. Vivian

was making a name for herself in New York City, when her father, a hog farmer, offered to get her started in her own restaurant. The catch? It would be located in her home town, a place she swore she would never return --- the Deep South. The series plunges audiences into the kitchen of the restaurant Chef and The Farmer, a highbrow restaurant located in Kinston,

NC, one of the most impoverished communities in the U.S.

Program Title: Global Leaders: The Next Generation

Airdate: 10/16 (ETVW)

Time: 7:00am Length: 60 minutes

Description: The next generation of "global movers and shakers" work for positive

change in education and more.

Series Title: Carolina Business Review

Episode Title: Cheryl Stanton, SC Dept. Employment & Workforce

Airdate: 10/23 (SCC), 10/29 (ETVW), 10/31 (ETVW)

Time: 9:30pm, 5:00pm, 6:00pm

Length: 30 minutes

Description: Special Guest: Cheryl Stanton, South Carolina Department of Employment

and Workforce. Panelists: Rick Kaglic, Senior Regional Economist, Federal Reserve Bank of Richmond, Charlotte, NC; and Allen Smith, Spartanburg

Chamber of Commerce, Spartanburg, SC. Featured Dialogue:

Unemployment; Resources/Incentives for workforce; and Future Job

Growth (wages, promising sectors).

Program Title: Suze Orman's Financial Solutions for You Airdate: 11/30 (SCC), 12/1 (ETVW), various

Time: 3:00pm, 12:00pm, various

Length: 2 hours

Description: Suze Orman provides advice to help individual viewers "find financial

solutions for you."

Program Title: Governor's Carolighting 2014 Airdate: 12/21 (SCC), 12/22 (SCC)

Time: 4:00pm, 8:00pm Length: 60 minutes

Description: Live from the South Carolina State House, the Governor's Carolighting is an

annual celebration of the season with musical performances by children and

adults and the lighting of the State House Christmas tree.

Program Title: Chef's Life Holiday Special

Airdate: 12/24 (SCC), various (ETVW)

Time: 8:00pm, various Length: 60 minutes

Description: Vivian Howard hosts her own vision of the season's celebrations with peanut

brittle and much more.

Series Title: Carolina Business Review

Episode Title: Homelessness

Airdate: 12/25 (SCC), 12/31 (ETVW)

Time: 9:30pm, 5:00pm Length: 30 minutes

Description: Housing, Education, Healthcare. Guests: Bob Thompson, North Carolina

Coalition to End Homelessness; Deb Richardson-Moore, Triune Mercy Center; Matt Kennell, City Center Partnership; Arthur 'Abraham' Abrams.

Program Title: Thinking Money: The Psychology Behind Our Best and Worst Financial

Decisions

Airdate: 11/12 (ETVW)

Time: 1:00pm Length: 60 minutes

Description: Enlightening and amusing experiments into financial behavior shed light on

how people spend money.

Series Title: Miller Center's American Forum

Episode Title: Arresting Citizenship: The Democratic Consequences of American Crime

Control

Airdate: 11/24 (ETVW)

Time: 1:00pm Length: 60 minutes

Description: Vesla M. Weaver explores the effects of increasing punishment and

surveillance in America.

Series Title: Reveal

Episode Title: Alone: Teens In Solitary Confinement

Airdate: 12/17 (ETVW)

Time: 1:00pm Length: 60 minutes

Description: Placing teens in solitary confinement has become standard practice in many

US prisons and jails.

HEALTH/HEALTH CARE/AGING

Series Title: Palmetto Scene Airdate: 10/2 (SCC) Time: 8:00pm Length: 30 minutes

Description: Alzheimer's, autism, and telemedicine in S.C. Also, a hospital clown cheers

up patients.

Program Title: Hidden Pictures Airdate: 10/12 (ETVW)

Time: 6:00am Length: 60 minutes

Description: Delaney Ruston uncovers personal mental health stories in India, China,

South Africa and America.

Program Title: Age of Champions Airdate: 10/22 (ETVW)

Time: 7:00am Length: 60 minutes

Description: Senior citizens, including a 100 year-old tennis champion, compete at the

National Senior Games.

Series Title: Healing Quest Airdate: Tuesdays (ETVW)

Time: 1:30pm Length: 30 minutes

Description: Healing Quest is a weekly half-hour series that focuses on the leading edge of

complementary and alternative medicine. Healing Quest gives viewers

science-based information about new ways of achieving holistic wellness, that is, health that is much more than the mere absence of physical illness, but is

instead the optimal wellness of mind, body, and spirit.

Series Title: Healthy Body Healthy Mind

Airdate: Tuesdays (ETVW)

Time: 2:00pm Length: 30 minutes

Description: The powerful and informative health and wellness series, Healthy Body,

Healthy Mind continues with a strong line-up of topics. Uplifting and energizing, this award-winning series explores the personal side of health breakthroughs in treatment, prevention and research with well-told real

stories of doctors, scientists and patients.

Series Title: Second Opinion Airdate: Tuesdays (ETVW)

Time: 2:30pm Length: 30 minutes

Description: Fast-paced and provocative, SECOND OPINION focuses on health literacy

in an engaging, entertaining and accessible way. The long-running series engages a panel of medical professionals and lay people in honest, in-depth discussions about complex health issues and life-changing medical decisions.

Program Title: I Remember Better When I Paint

Airdate: 11/6 (ETVW)

Time: 7:00am Length: 60 minutes Description: Creative therapies such as drawing and music are being employed to treat

Alzheimer's patients.

Series Title: Southern Lens Episode Title: Lost and Found

Airdate: 11/17 (SCC), 11/15 (ETVW)

Time: 8:00pm, 2:00pm Length: 60 minutes

Description: Filmmaker's missing sister may have reappeared 25 years later.

Program Title: Joy Bauer's Food Remedies Airdate: 12/6 (SCC), 12/8 (SCC)

Time: 2:30pm, 8:00pm Length: 90 minutes

Description: Nutritionist Joy Bauer helps viewers learn the proper foods to eat to lose

weight and gain health.

Program Title: Easy Yoga for Arthritis with Peggy Cappy

Airdate: 12/1 (SCC)
Time: 8:00pm
Length: 60 minutes

Description: The "Yoga for All of Us" author effectively addresses arthritis relief through

the practice of yoga.

Program Title: 30 Days to a Younger Heart with Dr. Steven Masley, MD

Airdate: 12/10 (SCC), 12/13 (SCC), 12/14 (SCC)

Time: 9:30pm, 10:30am, 8:30pm

Length: 90 minutes

Description: Steven Masley, MD shares three simple steps that will help reverse the onset

of aging and disease.

Program Title: Aging Backwards with Miranda Esmonde-White

Airdate: 12/13 (SCC), 12/14 (SCC)

Time: 6:30pm, 9:30am Length: 60 minutes

Description: Valuable insights on how to combat the physical signs and consequences of

aging are presented.

Series Title: Feel Grand with Jane Seymour

Episode Title: Heart Health

Airdate: 11/18 (ETVW), 11/30 (SCC), various

Time: 1:30pm, 9:00am, various

Length: 30 minutes

Description: FEEL GRAND WITH JANE SEYMOUR engages and informs men and

women 55+ about leading a healthy lifestyle as they move into their golden years. Hosted by actress, artist and passionate health advocate Jane Seymour, the 13-part talk show features top experts in the fields of traditional and non-traditional medicine, fitness and nutrition, among others, discussing a variety

of age-related topics - such as preventing and dealing with illness, making the most of retirement, dealing with relationships, managing stress and many more.

Program Title: Understanding Healthcare with Paula Zahn

Airdate: 11/19 (ETVW)

Time: 1:00pm Length: 30 minutes

Description: Leading experts discuss the ins and outs of healthcare in America and the

Affordable Care Act.

Program Title: The Sum Total of Our Memory: Facing Alzheimer's Together

Airdate: 11/19 (ETVW)

Time: 1:30pm Length: 30 minutes

Description: Couples affected by a partner's diagnosis of Early Alzheimer's come to terms

with their changing.

GOVERNMENT/POLITICS

Series Title: Palmetto Scene

Airdate: 10/5 (ETVW), 10/7 (ETVW), 10/9 (SCC)

Time: 4:00p, 5:00pm, 8:00pm

Length: 30 minutes

Description: Fall 2014 Winthrop poll and the impact of the Magna Carta on America

today.

Series Title: Miller Center's American Forum

Episode Title: Days of Fire: Bush and Cheney in the White House

Airdate: 10/6 (ETVW)
Time: 1:00pm
Length: 60 minutes

Description: New York Times White House Correspondent Peter Baker examines the

Bush-Cheney political partnership.

Series Title: Miller Center's American Forum

Episode Title: National Debate Special: Are Unlimited Campaign Contributions Corrupting

American Democracy?

Airdate: 10/13 (ETVW)

Time: 1:00pm Length: 60 minutes

Description: A team of debater led by David Bossie and Ann Ravel discuss limited

campaign financing.

Series Title: Election 2014 ETV Debates

Episode Title: US Senate Debate

Airdate: 10/13 (SCC), 10/19 (ETVW)

Time: 10:00pm, 7:30pm

Length: 60 minutes

Description: U.S. Senate candidates present their views of the issues.

Program Title: Nixon's the One: The '68 Election

Airdate: 10/15 (ETVW)

Time: 7:00am Length: 60 minutes

Description: Dick Cavett narrates a look at Richard Nixon's stunning victory in the 1968

presidential race.

Series Title: Miller Center's American Forum

Episode Title: National Debate Special: Is the Affordable Care Act Paralyzing American

Democracy?

Airdate: 10/20 (ETVW)

Time: 1:00pm Length: 60 minutes

Description: Leading critics and defenders discuss the Obama administration's health care

plan.

Series Title: Election 2014 ETV Debates Episode Title: Superintendent of Education Airdate: 10/20 (SCC), 10/26 (ETVW)

Time: 10:00pm, 8:00pm

Length: 60 minutes

Description: Superintendent of Education candidates present their views of the issues.

Series Title: Miller Center's American Forum

Episode Title: National Debate Special: Can Our Political Process Ever Work With

Immigration Reform Unresolved?

Airdate: 10/27 (ETVW)

Time: 1:00pm Length: 60 minutes

Description: Immigration critics argue against experts who believe in easing US border

controls.

Series Title: Election 2014 ETV Debates

Episode Title: Lt. Governor Debate

Airdate: 10/27 (SCC), 11/2 (ETVW)

Time: 10:00pm, 7:00pm Length: 60 minutes

Description: Lt. Governor candidates present their views of the issues.

Series Title: Election 2014 ETV Debates

Episode Title: US Senate Unexpired

Airdate: 10/28 (SCC), 11/2 (ETVW)

Time: 10:00pm, 8:00pm Length: 60 minutes

Description: U.S. Senate candidates (unexpired) present their views of the issues.

Series Title: Miller Center's American Forum

Episode Title: National Debate Special: Does Polarization Mean Our Politics No Longer

Reflect the Will of the People?

Airdate: 11/3 (ETVW)

Time: 1:00pm Length: 60 minutes

Description: George Will and Matt Kibbe debate political polarization with Eric Liu and

Christopher Warren.

Series Title: ETV Classics Episode Title: Fritz Hollings 1991

Airdate: 11/9 (SCC)
Time: 4:00pm
Length: 30 minutes

Description: A profile of Ernest "Fritz" Hollings during his 25th year in the U.S. Senate.

Series Title: Miller Center's American Forum Episode Title: Barack Obama's New Middle East

Airdate: 11/10 (ETVW)

Time: 1:00pm Length: 60 minutes

Description: Ambassador Ryan Crocker and other experts discuss the new American

military actions in Iraq.

Series Title: State House Today Episode Title: Organizational Meeting

Airdate: 12/2 (ETVW)
Time: 11:00am
Length: 60 minutes

Description: Live Senate and House sessions and special reports from the South Carolina

State House.

Series Title: Miller Center's American Forum

Episode Title: Resilient America: The Origins of Our Polarized Politics

Airdate: 12/22 (ETVW)

Time: 1:00pm Length: 60 minutes

Description: Michael Nelson discusses partisan polarization and the watershed presidential

election of 1968.

Series Title: Miller Center's American Forum

Episode Title: Chasing Shadows: the Nixon Tapes, the Chennault Affair, and the Origins of

Watergate

Airdate: 12/29 (ETVW)

Time: 1:00pm Length: 60 minutes Description: Ken Hughes discusses the anniversary of President Nixon's resignation and

the origins of Watergate.

ENVIRONMENT

Series Title: Making It Grow!

Airdate: Tuesdays, Saturdays (SCC)

Time: 8:00pm, 3:30pm Length: 60 minutes

Description: Host Amanda McNulty and Master Gardeners answer viewers' gardening

questions, demonstrate planting techniques, and visit horticultural hot spots.

Series Title: Growing a Greener World

Airdate: Thursdays (ETVW)

Time: 1:30pm Length: 30 minutes

Description: GROWING A GREENER WORLD blends the latest trends in eco-friendly

living with traditional gardening know-how. The series highlights the diverse people, organizations and events that seek to raise environmental awareness

and encourage better stewardship of the planet.

Series Title: EcoSense for Living Airdate: Thursdays (ETVW)

Time: 2:00pm Length: 30 minutes

Description: Thought-provoking series of eco-topics ranging from reconnecting kids to

nature, green jobs, and healthy lifestyles limiting the impacts of toxins on our

home and bodies. The series aims to empower viewers with practical solutions geared toward saving money, treading lighter on the planet, and

improving quality of life.

Series Title: Natural Heroes Airdate: Fridays (ETVW)

Time: 2:30pm Length: 30 minutes

Description: Natural Heroes focuses on people making a positive difference for the

environment and enhancing the world around us. Each episode of Natural Heroes is created by different independent filmmakers, making each episode quite unique. These are diverse, inspiring stories featured within an eclectic

program unlike any other.

Series Title: New Environmentalists

Episode Title: From Kenya to the Arctic Circle

Airdate: 10/9 (ETVW)
Time: 1:00pm
Length: 30 minutes

Description: Six passionate and dedicated activists fight for environmental justice in their

communities.

Program Title: Community of Gardeners

Airdate: 10/11 (ETVW)

Time: 6:00am Length: 60 minutes

Description: Explores the vital role of urban community gardens as sources of fresh food

and social interaction.

Series Title: New Environmentalists Episode Title: From Chicago to the Karoo

Airdate: 10/16 (ETVW)
Time: 1:00pm
Length: 30 minutes

Description: Passionate activists who are fighting for environmental justice in their

communities are showcased.

Series Title: New Environmentalists Episode Title: From Ithaca to the Amazon

Airdate: 10/23 (ETVW)

Time: 1:00pm Length: 30 minutes

Description: Six dedicated activists who fight for environmental justice in their

communities are showcased.

Series Title: Journey to Planet Earth

Episode Title: The State of the Planet's Oceans

Airdate: 11/23 (SCC)
Time: 4:00pm
Length: 60 minutes

Description: Health and sustainability of world's oceans, featuring stories and issues from

around the globe.

MILITARY/VETERANS

Series Title: Palmetto Scene

Airdate: 10/26 (ETVW), 10/28 (ETVW), 10/30 (SCC),

Time: 4:00pm, 5:00pm, 8:00pm

Length: 30 minutes

Description: Veterans' and aviation stories.

Program Title: South Carolina's Greatest Generation

Airdate: 11/2 (ETVW)

Time: 6:00am Length: 60 minutes

Description: South Carolina veterans of World War II tell their stories of being on the

frontlines as well as the home front.

Program Title: Street Vets

Airdate: 11/2 (ETVW)

Time: 7:00am Length: 60 minutes

Description: A look at the lives of ten men in a housing program at Ogden, Utah's

Homeless Veterans Fellowship.

Program Title: Warriors Return Airdate: 11/8 (ETVW)

Time: 6:00am Length: 30 minutes

Description: Navajo veterans of beautiful Canyon de Chelly, Arizona face tough

challenges when they return home.

Program Title: Once A Marine Airdate: 11/9 (SCC) Time: 4:30pm Length: 30 minutes

Description: From 1980: Former Marine Bill Mahoney of Parris Island explores what

makes the Corps different from other branches of military service.

Program Title: Bringing the Fallen Home Airdate: 11/9 (SCC), 11/11 (ETVW)

Time: 8:00pm, 8:00am Length: 60 minutes

Description: Family members of America's fallen warriors share heartwarming stories of

their loved ones.

Program Title: Choctaw Code Talkers

Airdate: 11/10 (SCC)
Time: 7:00am
Length: 60 minutes

Description: Reveals the wartime contributions of forgotten heroes, Choctaw Soldier

during World War I.

Series Title: Southern Lens

Episode Title: The Marines of Montford Point: Fighting for Freedom

Airdate: 11/10 (SCC)
Time: 8:00pm
Length: 60 minutes

Description: First African-American Marines trained in segregated facilities in North

Carolina.

Program Title: Last Ridge Airdate: 11/11 (ETVW)

Time: 6:00am Length: 60 minutes

Description: National Public Radio's Scott Simon narrates the remarkable story of the

10th Mountain Division.

Program Title: Bataan: A 70th Anniversary Commemoration

Airdate: 11/11 (ETVW)

Time: 7:00am Length: 60 minutes

Description: Honors troops who fought in the three-month Battle of Bataan in the

Philippines during World War II.

Program Title: Navy Seals – Their Untold Story

Airdate: 11/12 (ETVW)

Time: 12:00am Length: 2 hours

Description: US Navy SEALs provide firsthand accounts of ticking-clock missions and

clandestine operations.

Program Title: Candy Bomber

Airdate: 11/30 (SCC), 12/3 (ETVW), various

Time: 9:00pm, 12:00pm, various

Length: 30 minutes

Description: From 1980: Former Marine Bill Mahoney of Parris Island explores what

makes the Corps different from other branches of military service.

HISTORY/SCIENCE/RELIGION

Series Title: Carolina Stories

Episode Title: Pirates of the Carolinas

Airdate: 10/6 (SCC)
Time: 9:00pm
Length: 60 minutes

Description: Golden age of piracy on the South and North Carolina coasts.

Program Title: Memphis and Charleston Railroad: A Marriage of the Waters

Airdate: 10/8 (ETVW)

Time: 8:00am Length: 60 minutes

Description: A look at the first railroad to span the country from the Mississippi River to

the Atlantic coast.

Program Title: Hunter's Raid: Defending Hearth & Home

Airdate: 10/21 (ETVW)

Time: 6:00am Length: 60 minutes

Description: During the Civil War, a northern army was ordered to devastate the

Shenandoah Valley of Virginia.

Series Title: Miller Center's American Forum

Episode Title: The Great Historians on History: 2014 Pulitzer winner Alan Taylor and 2014

Bancroft winner Ari Kelman

Airdate: 11/17 (ETVW)

Time: 1:00pm Length: 60 minutes

Description: A special conversation with two of America's leading historians, Ari Kelman

and Alan Taylor.

Series Title: Sacred Journeys with Bruce Feiler

Airdates: 12/16 (ETVW), 12/17 (ETVW), 12/23 (ETVW), 12/24 (ETVW),

12/30 (ETVW), 12/31 (ETVW)

Time: 11:00pm, 12:00am, 11:00pm, 12:00am, 11:00pm, 12:00am

Length: 60 minutes

Description: Join host Bruce Feiler on an unprecedented journey to the world's most

meaningful landscapes and rigorous religious pilgrimages. Feiler and contemporary sojourners journey to sacred sites cherished by billions and visited annually by hundreds of millions of pilgrims. Each episode follows a modern-day pilgrim on a private spiritual journey. The series presents a comprehensive picture of the practice of pilgrimage in its varied expressions

around the globe, over thousands of years.

Program Title: Fire in the Forest: The Life and Legacy of the Ba'al Shem Tov

Airdate: 12/31 (ETVW)

Time: 6:00am Length: 60 minutes

Description: Scholars shed light on the Ba'al Shem Tov, one of the most celebrated

figures in Jewish history.

Program Title: Sisters

Airdate: 12/31 (ETVW)

Time: 7:00am Length: 60 minutes

Description: This film about faith and hope, love and death highlights the life stories of

five American nuns.

Program Title: Adventists Airdate: 12/31 (ETVW)

Time: 8:00am Length: 60 minutes

Description: Realities of Seventh-day Adventism, one of the few American-born religions.

RECREATION/LEISURE

Series Title: Priscilla's Yoga Stretches Airdate: Weekdays (ETVW)

Time: 9:00am Length: 30 minutes

Description: "Priscilla's Yoga Stretches" is a series of 130 programs designed to teach the

"building blocks" of yoga exercise, taught by Priscilla Patrick.

Series Title: Sit and Be Fit Airdate: Weekdays (ETVW)

Time: 9:30am Length: 30 minutes

Description: SIT AND BE FIT is a popular exercise series designed to make exercise fun,

easy and safe for people of all ages. Programs focus on therapeutic exercises that make everyday activities easier to perform; including core strengthening,

balance work, stretching and relaxation.

WOMEN

Program Title: Apache 8
Airdate: 10/1 (ETVW)
Time: 6:00am
Length: 60 minutes

Description: The compelling story of an all-women wildland firefighter crew

from the White Mountain Apache.

Program Title: Best Friends: The Power of Sisterhood

Airdate: 10/8 (ETVW)

Time: 6:00am Length: 30 minutes

Description: Celebrate the uniquely powerful bond between women friends, with Jamie

Lee Curtis.

Program Title: Kitchen Conversations

Airdate: 10/8 (SCC)
Time: 8:00pm
Length: 60 minutes

Description: Women who have lived at least half a century prepare recipes that remind

them of their family.

Program Title: Evening with Ursula Burns

Airdate: 10/15 (ETVW)

Time: 6:00am Length: 60 minutes

Description: A look at the life and career of the first African American woman to head a

Fortune 500 company.

Program Title: Get Real! Wise Women Speak

Airdate: 10/22 (ETVW)

Time: 6:00am Length: 60 minutes

Description: Jane Fonda, Nikki Giovanni and more women who use their wisdom to

change the world are showcased.

Program Title: Living Courageously: The Spirit of Women

Airdate: 10/29 (ETVW)

Time: 6:00am Length: 30 minutes

Description: Profiles women whose lives have been transformed by challenging and

devastating circumstances.

Program Title: We Served Too: The Story of the Women's Airforce Service Pilots

Airdate: 11/5 (ETVW)
Time: 7:00am
Length: 60 minutes

Description: A look at how the Women's Airforce Service Pilots broke through barriers

during World War II.

Program Title: Wings for Maggie Ray

Airdate: 11/9 (ETVW)

Time: 6:00am Length: 60 minutes

Description: The life and legacy of long-distance aviation racer Margaret "Maggie"

Ringenberg are explored.

Series Title: Reveal

Episode Title: To Kill A Sparrow Airdate: 12/24 (ETVW)

Time: 1:00pm Length: 60 minutes

Description: Zohreh Soleimani exposes a hidden world in Afghanistan where women are

locked away for love.

DISABILITIES

Program Title: Teachings of Jon Airdate: 10/12 (SCC) Time: 4:00pm Length: 60 minutes

Description: Jennifer Owensby's insightful film about her brother, a 40-year-old man

affected by Down syndrome.

Program Title: Going Blind Airdate: 10/19 (ETVW)

Time: 6:00am Length: 2 hours

Description: A filmmaker who has glaucoma investigates how people all over the country

respond to vision-loss.

Series Title: Palmetto Scene

Airdate: 10/19 (ETVW), 10/21 (ETVW), 10/23 (SCC),

Time: 4:00pm, 5:00pm, 8:00pm

Length: 30 minutes

Description: Athletes and amateur athletes in S.C.; economic impact of Panthers training

camp in Spartanburg; grandfather's trip to the World's Fair; marathon runner

with disabilities; kite boarder.

Program Title: Living with Parkinson's

Airdate: 10/22 (ETVW)

Time: 1:00pm Length: 60 minutes

Description: Reveals the realities of this brain disorder through the personal stories of

those coping with it.

Program Title: Cody: The First Step Airdate: 11/12 (ETVW)

Time: 5:00am Length: 60 minutes

Description: A young wheelchair bound woman vows to change the prognoses and the

mindset of paralyzed people.

Program Title: Sea of Change Airdate: 11/12 (ETVW)

Time: 6:00am Length: 60 minutes

Description: An amazing experiment features ten paralyzed people on a reef 60 feet below

the surface of the sea.

Program Title: Ice Warriors - USA Sled Hockey Airdate: 11/12 (ETVW), 11/16 (ETVW)

Time: 7:00am, 6:00am Length: 90 minutes

Description: The United States Ice Sled Hockey team prepares to compete in the Winter

Paralympics.

Making It Grow

Airs Tuesday's at 7:00 pm for one hour

October 7, 2014

Clemson Extension Agent Tony Melton will be filling in for Host Amanda McNulty for this episode. Tony will be joined on the panel by fellow Clemson Agent Zack Snipes and Lori Watson from Millcreek Greenhouses in Columbia, SC. Dr. John Nelson from The University of South Carolina Herbarium will also Skype into the show and try to stump the panel with his weekly "Mystery Plant". During the show Clemson Extension Water Resources - Carolina Clear Agent Terasa Lott will moderate the Making It Grow! Chat Room

October 14, 2014

Clemson Extension Agent and Host Amanda McNulty will be joined on the panel by fellow Clemson Agent Mark Arena and Morgan Sass from AgSouth Farm Credit. Dr. John Nelson from The A.C. Moore Herbarium will also Skype into the show and try to stump the panel with his weekly "Mystery Plant". For this episode Clemson Extension Water Resources/Carolina Clear Agent Terasa Lott will take a break from the chat room and will host a special in-studio segment of creating Halloween inspired topiaries with a set of nine year-old triplets!

October 21, 2014

Clemson Extension Agent and Host Amanda McNulty will be joined on the panel by fellow Clemson Agent Vicky Bertagnolli and retired Clemson Agent and breast cancer survivor Carlin Munnerlyn. Also from The University of South Carolina Herbarium, Dr. John Nelson will Skype into the show and try to stump the panel with his weekly "Mystery Plant". During the show Clemson Extension Water Resources - Carolina Clear Agent Terasa Lott will moderate the Making It Grow! Chat Room and the Facebook page while also providing some useful water quality tips

November 4, 2014

Clemson Extension Agent and Host Amanda McNulty will be joined on the panel by fellow Clemson Agent Cory Tanner and Harold Johnson from Treehouse Nursery in Dalzell, SC. Also from The A.C. Moore Herbarium, Dr. John Nelson will Skype into the show and try to stump the panel with his weekly "Mystery Plant".

November 11, 2014

Clemson Extension Agent and Host Amanda McNulty will be joined on the panel by fellow Clemson Agents Jackie Jordan and Tony Melton. Also from The A.C. Moore Herbarium, Dr. John Nelson will Skype into the show and try to stump the panel with his weekly "Mystery Plant". For this episode Clemson Extension Water Resources/Carolina Clear

Agent Terasa Lott will take a break from the chat room and will host a special in-studio segment of creating a Thanksgiving Turkey out of pine cones.

November 18, 2014

On this episode Clemson Extension Agent and Host Amanda McNulty will be joined on the panel by fellow Clemson Agents Vicky Bertagnolli and Tony Melton. Also from The A.C. Moore Herbarium, Dr. John Nelson will Skype into the show and try to stump the panel with his weekly "Mystery Plant". During the show Clemson Extension Water Resources/Carolina Clear Agent Terasa Lott will moderate the Making It Grow! Chat Room and the Facebook page while also providing some useful water quality tips.

The December Making It Grow programs originated from SCETV Columbia while the old Making It Grow set was disassembled and the studio was prepared for the new set which is still in the installation process. When all of the remaining elements are intact the new set will be lit and Making it Grow will resume its live production from Sumter in the WRJA studios.